Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 503689, 13 pages
http://dx.doi.org/10.1155/2013/503689
Research Article

On the Dependence of the Limit Functions on the Random Parameters in Random Ergodic Theorems

Department of Mathematics, Toyo University, Kawagoe, Saitama 350-8585, Japan

Received 16 October 2012; Accepted 28 December 2012

Academic Editor: Haydar Akca

Copyright © 2013 Takeshi Yoshimoto. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. R. Pitt, “Some generalizations of the ergodic theorem,” Proceedings of the Cambridge Philosophical Society, vol. 38, pp. 325–343, 1942. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. M. Ulam and J. von Neumann, “Random ergodic theorem (abstract),” Bulletin of the American Mathematical Society, vol. 51, p. 660, 1945. View at Google Scholar
  3. S. Kakutani, “Random ergodic theorems and Markoff processes with a stable distribution,” in Proceedings of the 2nd Berkeley Symposium on Mathematical Statistics and Probability, pp. 247–261, University of California Press, Berkeley, Calif, USA, 1950. View at MathSciNet
  4. C. Ryll-Nardzewski, “On the ergodic theorems. III. The random ergodic theorem,” Studia Mathematica, vol. 14, pp. 298–301, 1954. View at Google Scholar · View at MathSciNet
  5. S. Gładysz, “Über den stochastischen Ergodensatz,” Studia Mathematica, vol. 15, pp. 158–173, 1956. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Cairoli, “Sur le théorème ergodique aléatoire,” Bulletin des Sciences Mathématiques, vol. 88, pp. 31–37, 1964. View at Google Scholar · View at MathSciNet
  7. T. Yoshimoto, “On the random ergodic theorem,” Studia Mathematica, vol. 61, no. 3, pp. 231–237, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. Revesz, “Some remarks on the random ergodic theorem I,” Publications of the Mathematical Institute of the Hungarian Academy of Sciences, vol. 5, pp. 375–381, 1960. View at Google Scholar
  9. P. Revesz, “Some remarks on the random ergodic theorem II,” Publications of the Mathematical Institute of the Hungarian Academy of Sciences, vol. 6, pp. 205–213, 1961. View at Google Scholar
  10. K. Jacobs, Lecture Notes on Ergodic Theory, Aarhus University, Mathematisches Institut, 1962.
  11. T. Yoshimoto, “On multiparameter Chacon's type ergodic theorems,” Acta Scientiarum Mathematicarum, vol. 78, pp. 489–515, 2012. View at Google Scholar
  12. R. V. Chacon and D. S. Ornstein, “A general ergodic theorem,” Illinois Journal of Mathematics, vol. 4, pp. 153–160, 1960. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. E. Hille and R. S. Phillips, Functional Analysis and Semi-Groups, vol. 31, American Mathematical Society Colloquium, Providence, RI, USA, 1957. View at MathSciNet
  14. T. Yoshimoto, Induced contraction semigroups and random ergodic theorems [Dissertationes Mathematicae], 1976.
  15. E. Hopf, “The general temporally discrete Markoff process,” vol. 3, pp. 13–45, 1954. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. D. Chatterji, “Martingale convergence and the Radon-Nikodym theorem in Banach spaces,” Mathematica Scandinavica, vol. 22, pp. 21–41, 1968. View at Google Scholar · View at MathSciNet
  17. S. D. Chatterji, “Les martingales et leurs applications analytiques,” in École d'Été de Probabilités: Processus Stochastiques, vol. 307 of Lecture Notes in Mathematics, pp. 27–164, Springer, Berlin, Germany, 1973. View at Google Scholar · View at MathSciNet
  18. N. Dunford and J. T. Schwartz, Linear Operators. I, Interscience, New York, NY, USA, 1957.
  19. R. V. Chacon and U. Krengel, “Linear modulus of linear operator,” Proceedings of the American Mathematical Society, vol. 15, pp. 553–559, 1964. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. U. Krengel, Ergodic Theorems: With a Supplement by Antoine Brunel, vol. 6 of de Gruyter Studies in Mathematics, Walter de Gruyter, Berlin, Germany, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  21. J. Woś, “Random ergodic theorems for sub-Markovian operators,” Studia Mathematica, vol. 74, no. 2, pp. 191–212, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. E. Hille, “Remarks on ergodic theorems,” Transactions of the American Mathematical Society, vol. 57, pp. 246–269, 1945. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. K. Yosida and S. Kakutani, “Operator-theoretical treatment of Markoff's process and mean ergodic theorem,” Annals of Mathematics, vol. 42, pp. 188–228, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Y. Déniel, “On the a.s. Cesàro-α convergence for stationary or orthogonal random variables,” Journal of Theoretical Probability, vol. 2, no. 4, pp. 475–485, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  25. R. Irmisch, Punktweise ergodensätze für (C, α)—Verfahren, 0<α<1 [Dissertation, Fachbereich Mathematik], TH Darmstadt, 1980.
  26. H. Anzai, “Mixing up property of Brownian motion,” Osaka Mathematical Journal, vol. 2, no. 1, pp. 51–58, 1950. View at Google Scholar
  27. T. Yoshimoto, “Nonlinear random ergodic theorems for affine operators,” Journal of Functional Analysis, vol. 256, no. 6, pp. 1708–1730, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. U. Krengel and M. Lin, “Order preserving nonexpansive operators in L1,” Israel Journal of Mathematics, vol. 58, no. 2, pp. 170–192, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. R. Wittmann, “Hopf's ergodic theorem for nonlinear operators,” Mathematische Annalen, vol. 289, no. 2, pp. 239–253, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. P. Revesz, “A random ergodic theorem and its application to the theory of Markov chains,” in Ergodic Theory, F. B. Wright, Ed., pp. 217–250, Academic Press, 1963. View at Google Scholar
  31. T. Yoshimoto, “Random ergodic theorem with weighted averages,” Zeitschrift für Wahrscheinlichkeitstheorie und Verwante Gebiete, vol. 30, no. 2, pp. 149–165, 1974. View at Google Scholar